# SDR YENA2025022600209

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 73,350 hours, 26,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#813, HPN-FLL. (AIRCRAFT DECLARED AN EMERGENCY INTO FLL) 'HYD B RSVR LO LVL +50 MINUTES INTO FLIGHT AT FL 340 BLUE SYSTEM PRESSURE WAS 3000 PSI, FLUID LVL SHOWED LOW AT TOP OF AMBER LIMITS BOX. QTY WAS LOW AT THE BOTTOM OF NORMAL RANGE DURING PREFLIGHT AND FIRST SYNOPTIC CHECK, NO QRC/ECAM PROCEDURES PERFORMED, SEE PREVIOUS WRITE-UP REGARDING LOW B SYS PRESSURE; UPON INSPECTION FOUND R/H SPOILER #3 ACTUATOR LEAKING BETWEEN SERVO VALVE BODY. REPLACED SERVO "O" RING & GASKO SEAL PER M/M 27-64-51, OPS CHECKED NORMAL PER M/M 27-64-00-710-001, OPS CHECKED NORMAL.'
